# SDR S2YA05075

- Difficulty date: November 8, 2005
- Submitted: February 8, 2006
- Operation: Air carrier
- Aircraft: N87SK
- Make and model: Beech 1900D
- Aircraft serial: UE87
- Engine: Pwa PT6A67D
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 06630620000
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 380 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON CLIMB OUT OF FLIGHT, THE CREW REPORTED THE CAPTAIN`S ALTIMETER FLAGGED SHORTLY AFTER ROTATION AND STAYED FLAGGED.  THE CREW PERFORMED AND AIR-TURN-BACK.  UPON ARRIVAL BACK, THE ALTIMETER BEGAN TO WORK AGAIN.  MX REPLACED THE AITIMETER AND RETURNED THE AC TO SERVICE.  (K)
